I have last fit in 1999 and I am on 300 mg dilantin. doctors advised me in July 2008 to stop the medicine but I am still taking 300 mg daily at night. Now my dilantin level is 4.59 but doctors still pressing me to stop medicine. They told me that fit problem is cure fully and low dilantin level does not effect you. Please advise
Stop taking it, but taper off of it. Your level isn't doing a thing for you. Listen to your dr, for pete's sake. And its not a fit, its a seizure.
I see this question was posted quite some time ago. If you were told to stop taking your meds and your level is low and you haven't had a seizure since 1999, honey you grew out of them. Your level is low because you don't need it.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jul 2013 • 4 answers
Updated 28 Sep 2013 • 7 answers
Updated 10 Jan 2014 • 1 answer
Updated 15 Jul 2017 • 4 answers
Updated 8 Feb 2015 • 2 answers